Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Binary labelings for plane quadrangulations and their relatives

Autor
Felsner, S.; Huemer, C.; Kappes, S.; Orden, D.
Tipus d'activitat
Article en revista
Revista
Discrete mathematics and theoretical computer science
Data de publicació
2010
Volum
12
Número
3
Pàgina inicial
115
Pàgina final
138
Repositori
http://hdl.handle.net/2117/8923 Obrir en finestra nova
URL
http://www.dmtcs.org/dmtcs-ojs/index.php/dmtcs/article/view/976 Obrir en finestra nova
Resum
Motivated by the bijection between Schnyder labelings of a plane triangulation and partitions of its inner edges into three trees, we look for binary labelings for quadrangulations (whose edges can be partitioned into two trees). Our labeling resembles many of the properties of Schnyder's one for triangulations: Apart from being in bijection with tree decompositions, paths in these trees allow to define the regions of a vertex such that counting faces in them yields an algorithm for embedding th...
Citació
Felsner, S. [et al.]. Binary labelings for plane quadrangulations and their relatives. "Discrete mathematics and theoretical computer science", 2010, vol. 12, núm. 3, p. 115-138.
Paraules clau
Schnyder Labeling, Quadrangulation, Book Embedding, Pseudo-triangulation, Laman Graph
Grup de recerca
DCG - Discrete and Combinatorial Geometry

Participants

  • Felsner, Stefan  (autor)
  • Huemer, Clemens  (autor)
  • Kappes, Sarah  (autor)
  • Orden, David  (autor)

Arxius